MathSciNet Relay Station
MathSciNet bibliographic data
MR1855298 35Q72 (35L30 35L75 35R10 74D10 74H20 74H40)
Cavalcanti, M. M.; Domingos Cavalcanti, V. N.; Ferreira, J. Existence and uniform decay for a non-linear viscoelastic equation with strong damping. Math. Methods Appl. Sci. 24 (2001), no. 14, 1043–1053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement